# SDR MASA200601491

- Difficulty date: June 2, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 6,177 hours, 4,467 cycles
- System (JASC): 2760 · Drag Control System
- Part: Caution Message
- Condition: False Activation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 5041 SAV - INBD FLT SPOILERS/INBD SPOILERON CAUTION IN FLIGHT.  RESET SYSTEM.  NO FURTHER ACTION REQUIRED.
